Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleInitial complex associated to a jet scheme of a determinantal variety
Author(s) Boyan Jonov
TypeArticle in Journal
AbstractWe show in this paper that the principal component of the first-order jet scheme over the classical determinantal variety of m × n matrices of rank at most 1 is arithmetically Cohen–Macaulay, by showing that an associated Stanley–Reisner simplicial complex is shellable.
ISSN0022-4049
URL http://www.sciencedirect.com/science/article/pii/S0022404910001386
LanguageEnglish
JournalJournal of Pure and Applied Algebra
Volume215
Number5
Pages806 - 811
Year2011
Edition0
Translation No
Refereed No
Webmaster